# SDR SWAA2022020357139

- Difficulty date: October 18, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 34,446 hours, 20,328 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT. CARGO L/H TRANSITION ANGLE FROM STA.757 TO 779 NUT PLATES HOLES CORR. OUT OF LIMITS PER SRM. 53-60-53-1A-1 / REMOVED AND REPLACED SECTION TRANSITION ANGLE FROM STA.757 TO 779 ; PER SRM. 53-00-53-2R-5
